SciELO - Scientific Electronic Library Online

 
vol.33 número3Statistically pre-Cauchy Fuzzy real-valued sequences defined by Orlicz functionOn Zweier I-convergent sequence spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.33 no.3 Antofagasta set. 2014

http://dx.doi.org/10.4067/S0716-09172014000300002 

Proyecciones Journal of Mathematics Vol. 33, No 3, pp. 245-257, September 2014. Universidad Católica del Norte Antofagasta - Chile

 

On -Bitopological semi-closed set via topological ideal

 

Binod Chandra Tripathy

Santanu Acharjee

Institute of Advanced Study in Science and Technology

India


ABSTRACT

In this paper we introduce a new class of generalized closed sets in bitopological space using local function, two extension operators and semi-open sets. We have also investigated some properties in subspace bitopology defining kernel and image.

Keyword and phrases: Topological ideals; local function; y-operator, continuous function,irresolute function.

AMS Classification (2000). 54H05; 54C08;54D10;54C10; 54D99; 54E55.


REFERENCES

[1] J. Dontchev, M. Ganster and T. Noiri, Unified operation approach of generalized closed sets via topological ideals, Math. Japon., 49, pp. 395401, (1999).         [ Links ]

[2] N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo, 19, pp. 89-96, (1970).         [ Links ]

[3] K. Kuratowski, Topologie I, warszawa, (1933).         [ Links ]

[4] D. Jankovic and T. R. Hamlett, New topologies from old via ideals, Amer.Math.Monthly, 97, pp. 295-310, (1990).         [ Links ]

[5] S. Kasahara, Operation-compact spaces, Math. Japon, 24, pp. 97-105, (1979).         [ Links ]

[6] H. Ogata, operations on topological spaces and Associated topology, Math. Japon, 36, pp. 175-184, (1991).         [ Links ]

[7] J. Tong, Expansion of open sets and decomposition of continuous mappings, Expansion of open sets and decomposition of continuous mappings, Rend. Circ.Mat. Palermo, 43 (2), pp. 303-308, (1994).         [ Links ]

[8] B. C. Tripathy and B. Hazarika, Paranormed I-convergent sequences spaces, Math. Slovaca, 59 (4), pp. 485-494, (2009).         [ Links ]

[9] B.C.TripathyandB. Hazarika, I-monotonic and I-convergent sequences, Kyungpook Math. Journal, 51 (2), pp. 233-239, (2011).         [ Links ]

[10] B. C. Tripathy and S. Mahanta, On I-acceleration convergence of sequences, Jour. Franklin Inst., 347, pp. 591-598, (2010).         [ Links ]

[11] B. C. Tripathy, M. Sen and S. Nath, I-convergence in probabilistic ð-normed space, Soft Computing,ID 10.1007/s00500-011-0799-8, (2012).         [ Links ]

[12] J. C. Kelly, Bitopological spaces, Proc. London Math. Soc. 13 (3), pp. 71-89, (1963).         [ Links ]

[13] B. Dvalishvili; Bitopological Spaces: Theory, Relations with Generalized Algebraic Structures and Applications; Elsevier, (2005).         [ Links ]

[14] S. Acharjee and B. C. Tripathy, On continuities and separation axioms of (ã, ä)-Bitopological Semi-closed-set (under communication).         [ Links ]


Binod Chandra Tripathy
Mathematical Sciences Division
Institute of Advanced Study in Science and Technology
Paschim Boragaon
Garchuk
Guwahati-781035
Assam
India.
e-mail: tripathybc@rediffmail.com

 

Santanu Acharjee
Mathematical Sciences Division
Institute of Advanced Study in Science and Technology
Paschim Boragaon
Garchuk
Guwahati-781035
Assam
India
e-mail: santanuacharjee@rediffmail.com

Received : January 2014. Accepted : April 2014